Journal of Differential Geometry

Flat Riemannian manifolds

Alphonse T. Vasquez

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 3 (1970), 367-382.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429510

Digital Object Identifier
doi:10.4310/jdg/1214429510

Mathematical Reviews number (MathSciNet)
MR0267487

Zentralblatt MATH identifier
0209.25402

Subjects
Primary: 53.72

Citation

Vasquez, Alphonse T. Flat Riemannian manifolds. J. Differential Geom. 4 (1970), no. 3, 367--382. doi:10.4310/jdg/1214429510. https://projecteuclid.org/euclid.jdg/1214429510


Export citation